Some Features of Regular Spaces in Supra Fuzzy Topology

Authors

  • M. F. Hoque Pabna Science and Technology University
  • M. S. Hossain Rajshahi University
  • D. M. Ali Professor of Mathematics, Rajshahi University

DOI:

https://doi.org/10.3329/jsr.v4i2.8157

Keywords:

Fuzzy regular spaces, Supra fuzzy regular spaces.

Abstract

We introduce and study supra fuzzy a-regular spaces and we establish some relationships among them in this paper. We also study some other properties of these concepts and obtain their several features.

Keywords: Fuzzy regular spaces; Supra fuzzy regular spaces.

© 2012 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved.

doi: http://dx.doi.org/10.3329/jsr.v4i2.8157  J. Sci. Res. 4 (2), 373-382 (2012)

Downloads

Abstract
197
PDF
114

Author Biographies

M. F. Hoque, Pabna Science and Technology University

Mathematics, Lecturer

M. S. Hossain, Rajshahi University

Mathematics, Assistant Professor.

Downloads

Published

2012-04-25

How to Cite

Hoque, M. F., Hossain, M. S., & Ali, D. M. (2012). Some Features of Regular Spaces in Supra Fuzzy Topology. Journal of Scientific Research, 4(2), 373. https://doi.org/10.3329/jsr.v4i2.8157

Issue

Section

Section A: Physical and Mathematical Sciences